# SDR HNAA2020072000219

- Difficulty date: June 22, 2020
- Submitted: July 20, 2020
- Operation: Air carrier
- Aircraft: N639AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145182
- Aircraft time: 47,012 hours, 43,583 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  RIGHT WING RIB 21 HAD A POSSIBLE CRACK.  PERFORMED HFEC INSPECTION IAW EASI NDTM RELEVANT INDICATION NOTED.  PERFORMED A CUT-OUT OF CRACKED AREA ON THE RT WING RIB IAW SRM 57-20-07, ITEM 4, FIG 203.  FABRICATED AND DRILLED A DOUBLER, FILLER, AND SHIM IAW SRM 57-20-07, ITEM 4,  FIG 203.
